# SDR HEED065836

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 7645001076101
- Condition: Failed
- Location: Gas Generator
- Part time: 1,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURN ON ANALOG LIGHTS, DIGITAL GOES OFF.  REPLACED UNIT.
